Approximate Formulae for Pricing Zero-Coupon Bonds and Their Asymptotic Analysis

International Journal of Numerical Analysis and Modeling, 6(2) 2009, 274-283.

10 Pages Posted: 20 Aug 2008 Last revised: 30 Jan 2009

See all articles by Beata Stehlikova

Beata Stehlikova

Comenius University - Department of Applied Mathematics and Statistics

Daniel Sevcovic

Comenius University - Faculty of Mathematics, Physics and Informatics

Date Written: August, 19 2008

Abstract

We analyze analytic approximation formulae for pricing zero-coupon bonds in the case when the short-term interest rate is driven by a one-factor mean-reverting process with a volatility nonlinearly depending on the interest rate itself. We derive the order of accuracy of the analytical approximation due to Choi and Wirjanto. We furthermore give an explicit formula for a higher order approximation and we test both approximations numerically for a class of one-factor interest rate models.

Suggested Citation

Stehlikova, Beata and Sevcovic, Daniel, Approximate Formulae for Pricing Zero-Coupon Bonds and Their Asymptotic Analysis (August, 19 2008). International Journal of Numerical Analysis and Modeling, 6(2) 2009, 274-283. , Available at SSRN: https://ssrn.com/abstract=1239202

Beata Stehlikova

Comenius University - Department of Applied Mathematics and Statistics ( email )

Mlynská dolina
SK-842 48 Bratislava, 842 48
Slovakia

Daniel Sevcovic (Contact Author)

Comenius University - Faculty of Mathematics, Physics and Informatics ( email )

Mlynská dolina
SK-842 48 Bratislava, 842 48
Slovakia

Do you have negative results from your research you’d like to share?

Paper statistics

Downloads
98
Abstract Views
644
Rank
488,891
PlumX Metrics